Advanced Search

  Select All
Mehmet Emir Koksal
AIMS Mathematics, 2019, 4(1): 64-78. doi: 10.3934/Math.2019.1.64
A. M. A. El-Sayed, Sh. M. Al-Issa
AIMS Mathematics, 2019, 4(3): 821-830. doi: 10.3934/math.2019.3.821
Abstract     + HTML     + PDF(243 KB)
Hemant Kumar Nashine, Rabha W. Ibrahim
AIMS Mathematics, 2019, 4(3): 847-859. doi: 10.3934/math.2019.3.847
M. Hamid, T. Zubair, M. Usman, R. U. Haq
AIMS Mathematics, 2019, 4(5): 1416-1429. doi: 10.3934/math.2019.5.1416
Abstract     + HTML     + PDF(1159 KB)
A. M. Mishra, D. Kumar, S. D. Purohit
AIMS Mathematics, 2020, 5(1): 399-407. doi: 10.3934/math.2020027
D. L. Suthar, A. M. Khan, A. Alaria, S. D. Purohit, J. Singh
AIMS Mathematics, 2020, 5(2): 1400-1410. doi: 10.3934/math.2020096
Abstract     + HTML     + PDF(235 KB)
Owais Khan, Nabiullah Khan, Kottakkaran Sooppy Nisar, Mohd. Saif, Dumitru Baleanu
AIMS Mathematics, 2020, 5(2): 1462-1475. doi: 10.3934/math.2020100
Abstract     + HTML     + PDF(257 KB)
Necati Özdemir, Esmehan Uçar
AIMS Mathematics, 2020, 5(2): 1519-1531. doi: 10.3934/math.2020104
D. L. Suthar, D. Baleanu, S. D. Purohit, F. Uçar
AIMS Mathematics, 2020, 5(3): 1706-1719. doi: 10.3934/math.2020115
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals